# SDR AALA20141125005

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 56,043 hours, 27,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS WILL NOT TEST AT STATION 213.  R & R BATTERY PACK.  SYS CHECKED NORMAL.
